# SDR HEEA064786

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 214060321101
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE MOUNT ASSY MISMANUFACTURED.
